| Model Number |
04.01.0123 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 april 2026 reverse shoulder system 04.01.0123 humeral reverse hc liner d 39/+3mm (k170452) lot: 2506552: (b)(4) items manufactured and released on 30-may-2025.Expiration date: 14-may-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0170 glenosphere - d 39x24.5 (k170452) lot: 2507894: (b)(4) items manufactured and released on 04-jun-2025.Expiration date: 22-may-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: dislocation is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
Event or Problem Description
At about 4 months from the primary, the patient came in presenting pain due to a dislocation of the liner and glenosphere and the cause is unknown.There were no indications of trauma.The surgeon revised the metaphysis, the liner and the glenosphere.The surgery was completed successfully.